# SDR AMTA200600550

- Difficulty date: September 7, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Damaged
- Location: Hf System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF, DOES TRANSMIT, VERY WEAK AND GARBLED ON RECEIVING.  REMOVED AND REPLACED RIGHT COUPLER IAW MM 23-11-01.  OPS CHECK GOOD.  (M)
